EconPapers    
Economics at your fingertips  
 

Uniqueness in Law for Stable-Like Processes of Variable Order

Peng Jin ()
Additional contact information
Peng Jin: Shantou University

Journal of Theoretical Probability, 2021, vol. 34, issue 2, 522-552

Abstract: Abstract Let $$d\ge 1$$ d ≥ 1 . Consider a stable-like operator of variable order $$\begin{aligned} {\mathcal {A}}f(x)&=\int _{{\mathbb {R}}^{d}\backslash \{0\}} \left[ f(x+h)-f(x)-\mathbf {1}_{\{|h|\le 1\}}h\cdot \nabla f(x)\right] n(x,h)|h|^{-d-\alpha (x)}\mathrm{d}h, \end{aligned}$$ A f ( x ) = ∫ R d \ { 0 } f ( x + h ) - f ( x ) - 1 { | h | ≤ 1 } h · ∇ f ( x ) n ( x , h ) | h | - d - α ( x ) d h , where $$0

Keywords: Stable-like process; Martingale problem; Transition density function; Resolvent; Integro-differential operator; 60J75; 60G52 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s10959-020-00988-0 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:34:y:2021:i:2:d:10.1007_s10959-020-00988-0

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959

DOI: 10.1007/s10959-020-00988-0

Access Statistics for this article

Journal of Theoretical Probability is currently edited by Andrea Monica

More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jotpro:v:34:y:2021:i:2:d:10.1007_s10959-020-00988-0